# SDR ABXA9600552

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47465
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 992240615
- Condition: Corroded
- Location: Bs 218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND EXFOLIATION CORROSION THROUGH SUBFLOOR AT STA 218, RBL 22 TO RBL 44.  REPAIRED IAW ABX REA D953-15251-MR.
